# SDR MALA040621

- Difficulty date: October 19, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N445XJ
- Make and model: Saab 340B
- Aircraft serial: 340B445
- Aircraft time: 14,772 hours, 16,134 cycles
- Engine: Ge CT79B
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Gauge
- Condition: Erratic
- Location: Itt
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT SIDE ITT INDICATOR FELL ABOUT 300 DEGREES APPROXIMATELY 20 MIN AFTER DEPARTURE SHOWING AT 530 VS 830.  ALL OTHER ENGINE PARAMETERS WERE NORMAL BOTH ANALOG AND DIGITAL SHOWED THE DROP.  AC RETURNED TO DEPARTURE, MAINTENANCE PERFORMED ITT CAL CHECK OF RT ENG FOUND ITT GAGE GIVING ERRATIC READINGS REMOVED AND REPLACED ITT GAUGE ALL CHECKS GOOD.
